# SDR 2017FA0000416

- Difficulty date: October 20, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N688M
- Make and model: Beech F33A
- Aircraft serial: CE391
- Engine: Cont IO520BA
- Propeller: Hartzl BHCC2YF1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16402504
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN BRAKE DISC NON-REPAIRABLE DUE TO FAILURE AT ALL THREE MOUNTING POINTS.  ORIGINAL EQUIPMENT.
